# SDR SWAA012058

- Difficulty date: July 19, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 68,414 hours, 76,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C34691
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND OVERHEAD BIN BULL NOSE EMERGENCY EXIT LIGHT LENS CRACKED AT ROW 3.                             R&R EXIT LIGHT LENS PER MM.
